- October 1, 2012 at 12:01 pm #90553
MsMollyJacksonMemberTopics: 9Replies: 29
So, I believe my candida has been ongoing since taking Yasmin birth control. I took it for 8 years and during that time lots of things started occurring (which I now believe were early yeast signs). I have had every symptom in the book. I was engaged in 2007 and super stressed about wedding planning-which made candida worse. My body was going numb, anxiety and panic, etc. I was a very healthy girl and could only attribute these reactions to the pill since that was the only thing I was taking. Long story short, I stopped the pill in March 2009 and have not had a period since. I did end up getting pregnant and had a healthy, beautiful baby girl in February 2011. I breastfed until May 2012, when I got really sick and candida was out of control. Im still waiting for my period to come back and relieve this terrible anxiety that’s been ‘stuck’ in my body with no release for years.
I’m wondering if anyone else has had any other problems with their menstruation? My Dr had stated that the yeast have estrogen receptors and can really screw women up hormonally.
Just praying for some relief!
Let me know what you all think. Thank you!!
You must be logged in to reply to this topic.